# SDR P5CA0200697

- Difficulty date: August 16, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 64,985 hours, 17,420 cycles
- Engine: Pwa JT9D7
- Engine time: 76,688 hours, 18,130 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7J
- Part serial: 685971
- Condition: Making Metal
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, B

## Discrepancy

COMPRESSOR STALL & ENGINE FAILURE AT FL 37.0.  SECURED ENGINE PER PAC ABNORMAL PROCEDURE & CHECKLIST.  EGT INCREASING PAST 910 DEGREES WHEN SHUTDOWN INITIATED.  UPON INSPECTION, FOUND METAL IN TAILPIPE & LR 3.5 BLEED.  ENGINE CHANGE REQUIRED.  REMOVED & REPLACED ENGINE.
